RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 2, Pages 162–177 (Mi al628)  

This article is cited in 3 scientific papers (total in 3 papers)

Rigid metabelian pro-$p$-groups

S. G. Afanas'evaa, N. S. Romanovskiiab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: A metabelian pro-$p$-group $G$ is rigid if it has a normal series of the form
$$ G=G_1\ge G_2\ge G_3=1 $$
such that the factor group $A=G/G_2$ is torsion-free Abelian and $C=G_2$ is torsion-free as a $\mathbb Z_pA$-module. If $G$ is a non-Abelian group, then the subgroup $G_2$, as well as the given series, is uniquely defined by the properties mentioned. An Abelian pro-$p$-group is rigid if it is torsion-free, and as $G_2$ we can take either the trivial subgroup or the entire group. We prove that all rigid $2$-step solvable pro-$p$-groups are mutually universally equivalent.
Rigid metabelian pro-$p$-groups can be treated as $2$-graded groups with possible gradings $(1,1)$, $(1,0)$, and $(0,1)$. If a group is $2$-step solvable, then its grading is $(1,1)$. For an Abelian group, there are two options: namely, grading $(1,0)$, if $G_2=1$, and grading $(0,1)$ if $G_2=G$. A morphism between $2$-graded rigid pro-$p$-groups is a homomorphism $\varphi\colon G\to H$ such that $G_i\varphi\le H_i$. It is shown that in the category of $2$-graded rigid pro-$p$-groups, a coproduct operation exists, and we establish its properties.

Keywords: rigid metabelian pro-$p$-group, $2$-graded group.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2014, 53:2, 102–113

Bibliographic databases:

UDC: 512.5
Received: 13.12.2013

Citation: S. G. Afanas'eva, N. S. Romanovskii, “Rigid metabelian pro-$p$-groups”, Algebra Logika, 53:2 (2014), 162–177; Algebra and Logic, 53:2 (2014), 102–113

Citation in format AMSBIB
\Bibitem{AfaRom14}
\by S.~G.~Afanas'eva, N.~S.~Romanovskii
\paper Rigid metabelian pro-$p$-groups
\jour Algebra Logika
\yr 2014
\vol 53
\issue 2
\pages 162--177
\mathnet{http://mi.mathnet.ru/al628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237387}
\transl
\jour Algebra and Logic
\yr 2014
\vol 53
\issue 2
\pages 102--113
\crossref{https://doi.org/10.1007/s10469-014-9274-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339821300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84905040338}


Linking options:
  • http://mi.mathnet.ru/eng/al628
  • http://mi.mathnet.ru/eng/al/v53/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Afanas'eva, “The coordinate group of an affine space over a rigid metabelian pro-$p$-group”, Algebra and Logic, 53:3 (2014), 187–190  mathnet  crossref  mathscinet  isi
    2. N. S. Romanovskii, “Algebraic sets in a finitely generated rigid $2$-step solvable pro-$p$-group”, Algebra and Logic, 54:6 (2016), 478–488  mathnet  crossref  crossref  mathscinet  isi
    3. N. S. Romanovskii, “Partially divisible completions of rigid metabelian pro-$p$-groups”, Algebra and Logic, 55:5 (2016), 376–386  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:211
    Full text:38
    References:31
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019